By Topic

Stability of optimum linear estimators of stochastic signals in white multiplicative noise

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Tugnait, J.K. ; University of Iowa, Iowa City, IA, USA

Conditions for uniform asymptotic stability in the large of the optimal minimum mean-square error linear filter are developed for linear systems whose observations are corrupted by white multiplicative noise in addition to white additive noise. Both discrete-time as well as continuous-time systems are considered. The multiplicative noise model may be useful in problems associated with phenomena such as fading, or reflection of the transmitted signal from the ionosphere, and also certain situations involving sampling, gating, or amplitude modulation. Conditions for existence, uniqueness, and stability of the steady-state optimal filter are also considered for time-invariant systems.

Published in:

Automatic Control, IEEE Transactions on  (Volume:26 ,  Issue: 3 )